# SDR F3LA200600097

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391635420040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT SIDE FLOOR SUPPORT STRINGER NUT CLIPS AND NUT PLATES FOR ATTACHMENT OF FLOOR AND TRANS PANELS IN FWD CARGO COMPARTMENT CORRODED.  REMOVED LT SIDE FLOOR SUPPORT STRINGER (TRANSITION PLATE) BETWEEN FR28 AND FR30 PER A319 SRM 51-42-11.  LOCATED AND DRILLED NEW PART PER A319 SRM 51-44-21 AND INSTALLED NEW LT SIDE FLOOR SUPPORT STRINGER (TRANSITION PLATE) BETWEEN FR28 AND FR30 PER A319 SRM 51-42-11.
